# SDR SWIA201332679

- Difficulty date: January 26, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 25,297 hours, 21,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY STRIP LIGHTS FOR ROWS 2-5 DO NOT ILLUMINATE.  (FLT 2958)  REMOVED EXCESSIVE MOISTURE FROM EMERGENCY FLOOR LEVEL LIGHTING.
